American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] A. K. Agarwal. On the geometric means of entire functions of several complex variables . Trans. Amer. Math. Soc. 151 (1970) 651-657. MR 0264107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Fred Gross. Generalized Taylor series and orders and types of entire functions of several complex variables . Trans. Amer. Math. Soc. 120 (1965) 124-144. MR 0185140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Bochner. Entire functions in several variables with constant absolute values on a circular uniqueness set . Proc. Amer. Math. Soc. 13 (1962) 117-120. MR 0140716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Bojanić and W. Stoll. A characterization of monomials . Proc. Amer. Math. Soc. 13 (1962) 115-116. MR 0140715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Józef Siciak. A note on functions of several complex variables . Proc. Amer. Math. Soc. 13 (1962) 686-689. MR 0142782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. P. Boas. An inequality for nonnegative entire functions . Proc. Amer. Math. Soc. 13 (1962) 666-667. MR 0137837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1